Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 27, Issue 3 (May 2015)

Issues

Languages associated with saturated formations of groups

Adolfo Ballester-Bolinches / Jean-Éric Pin / Xaro Soler-Escrivà
  • Departament d'Estadística i Investigació Operativa, Universitat d'Alacant, Sant Vicent del Raspeig, Ap. Correus 99, 03080 Alacant, Spain
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-04-09 | DOI: https://doi.org/10.1515/forum-2012-0161

Abstract

In a previous paper, the authors have shown that Eilenberg's variety theorem can be extended to more general structures, called formations. In this paper, we give a general method to describe the languages corresponding to saturated formations of groups, which are widely studied in group theory. We recover in this way a number of known results about the languages corresponding to the classes of nilpotent groups, soluble groups and supersoluble groups. Our method also applies to new examples, like the class of groups having a Sylow tower.

Keywords: Group formation; regular language; finite automata; finite monoid

MSC: 68Q70; 20D10

About the article

Received: 2012-11-06

Revised: 2013-01-22

Published Online: 2013-04-09

Published in Print: 2015-05-01


Funding Source: MICINN (Spain)

Award identifier / Grant number: MTM2010-19938-C03-01

Funding Source: MEC

Funding Source: ANR

Award identifier / Grant number: 2010 BLAN 0202 02 FREC

Funding Source: Universitat Politècnica de València

Award identifier / Grant number: PAID-02-09


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2012-0161.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Aleksandr Tsarev and Nikolay N. Vorob’ev
Journal of Algebra and Its Applications, 2017, Page 1850084
[2]
Nikolay N. Vorob’ev
Asian-European Journal of Mathematics, 2015, Volume 08, Number 04, Page 1550088

Comments (0)

Please log in or register to comment.
Log in